Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 405315, 17 pages
http://dx.doi.org/10.1155/2012/405315
Research Article

Strong Convergence Theorems for a Common Fixed Point of a Finite Family of Pseudocontractive Mappings

Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana

Received 16 May 2012; Accepted 12 July 2012

Academic Editor: Billy Rhoades

Copyright © 2012 O. A. Daman and H. Zegeye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. E. Zeidler, Nonlinear Functional Analysis and its Applications, Part II: Monotone Operators, Springer, Berlin, Germany, 1985.
  3. H. H. Bauschke, “The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 202, no. 1, pp. 150–159, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. C. Ceng, P. Cubiotti, and J. C. Yao, “Strong convergence theorems for finitely many nonexpansive mappings and applications,” Nonlinear Analysis, vol. 67, no. 5, pp. 1464–1473, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. O. Osilike, “Iterative solution of nonlinear equations of the φ-strongly accretive type,” Journal of Mathematical Analysis and Applications, vol. 200, no. 2, pp. 259–271, 1996. View at Publisher · View at Google Scholar
  7. L. Qihou, “The convergence theorems of the sequence of Ishikawa iterates for hemicontractive mappings,” Journal of Mathematical Analysis and Applications, vol. 148, no. 1, pp. 55–62, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Reich, “Iterative methods for accretive sets,” in Equations in Abstract Spaces, vol. 40, pp. 317–326, Academic Press, New York, NY, USA, 1978. View at Google Scholar · View at Zentralblatt MATH
  9. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero point of a finite family of α-inverse strongly accretive mappings,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 1, pp. 95–104, 2008. View at Google Scholar
  10. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero of a countably infinite family of α-inverse strongly accretive mappings,” Nonlinear Analysis, vol. 71, no. 1-2, pp. 531–538, 2009. View at Publisher · View at Google Scholar
  11. C. E. Chidume, “On the approximation of fixed points of nonexpansive mappings,” Houston Journal of Mathematics, vol. 7, no. 3, pp. 345–355, 1981. View at Google Scholar · View at Zentralblatt MATH
  12. W. A. Kirk, Locally Nonexpansive Mappings in Banach Spaces, vol. 886 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981. View at Zentralblatt MATH
  13. C. E. Chidume and S. A. Mutangadura, “An example of the Mann iteration method for Lipschitz pseudocontractions,” Proceedings of the American Mathematical Society, vol. 129, no. 8, pp. 2359–2363, 2001. View at Publisher · View at Google Scholar
  14. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Zhou, “Convergence theorems of fixed points for Lipschitz pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 546–556, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y.-C. Tang, J.-G. Peng, and L.-W. Liu, “Strong convergence theorem for pseudocontractive mappings in Hilbert spaces,” Nonlinear Analysis, vol. 74, no. 2, pp. 380–385, 2011. View at Publisher · View at Google Scholar
  17. Y. H. Yao, Y.-C. Liou, and G. Marino, “A hybrid algorithm for pseudo-contractive mappings,” Nonlinear Analysis, vol. 71, no. 10, pp. 4997–5002, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Q.-B. Zhang and C.-Z. Cheng, “Strong convergence theorem for a family of Lipschitz pseudocontractive mappings in a Hilbert space,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 480–485, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. C. E. Chidume and H. Zegeye, “Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps,” Proceedings of the American Mathematical Society, vol. 132, no. 3, pp. 831–840, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Y. Yao, “A general iterative method for a finite family of nonexpansive mappings,” Nonlinear Analysis, vol. 66, no. 12, pp. 2676–2687, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. H. Zhou, “Convergence theorems of common fixed points for a finite family of Lipschitz pseudocontractions in Banach spaces,” Nonlinear Analysis, vol. 68, no. 10, pp. 2977–2983, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. H. Zegeye, N. Shahzad, and M. A. Alghamdi, “Convergence of Ishikawa's iteration method for pseudocontractive mappings,” Nonlinear Analysis, vol. 74, no. 18, pp. 7304–7311, 2011. View at Publisher · View at Google Scholar
  24. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  25. H.-K. Xu, “Another control condition in an iterative method for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 65, no. 1, pp. 109–113, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. H. Zegeye and N. Shahzad, “Convergence of Mann's type iteration method for generalized asymptotically nonexpansive mappings,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4007–4014, 2011. View at Publisher · View at Google Scholar